# SDR AALA20060535

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT SOCKET AT FORWARD DOGHOUSE FORWARD GALLEY CRACKED.  REPLACED FORWARD DOGHOUSE EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
